# SDR AWXA0001920

- Difficulty date: July 5, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 654549517
- Condition: Cracked
- Location: Wbl 172
- Part time: 60,162 hours, 44,754 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D: PHX- While performing routine maintenance a 2" crack was found, (visually) on the L/H wing upper skin surface at WBL 172. The crack went from the Aft edge of skin panel Fwd though one rivit hole and to the next rivit hole Fwd where it terminated.C: Maintenance repaired the crack per AWA engineering repair E.R. 15-5724-01182-DL1 and associated 8110-3. The repair is based off Boeing S/B 737-57-1144.
